# SDR CALA2023052401633

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 75,956 hours, 27,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Damaged
- Location: Below L2  Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGE BY CATERING TRUCK TO AREA BELOW L2 DOOR APPROXIMATELY 22 INCHES BELOW THE GOLD STRIPE, DAMAGE IS APPROXIMATELY 2.75 INCHES BY 7 INCHES. SKIN IS SCRAPED AND APPEARS THERE COULD BY SOME STRINGER DAMAGE AS WELL AS A POSSIBLE PUNCTURE. IMAGES ADDED. PIC UPLOAD WITH STA AND STR INITIAL DAMAGE REMOVAL PERFORMED CUTOUT OF EXTERNAL SKIN REF SRM 51-10-02. CUTOUT MEASURES APPROX 2" BY 2.9" REMOVED WASTE TANK, PER RAMS REQUEST. REF IAW AMM 21-00-00. VERIFIED ADDITIONAL TRIM OUT OF ORIGINAL DAMAGE AND REMOVAL OF PERFORMED HFEC INSPECTION OF EDGES OF ADDITIONAL TRIM OUT PER PER AVO10763 REV. C PART A.2 AND 3 PERFORMED HOLE PROBE AND VERIFIED INSURANCE CUT. OK TO CONTINUE PRODUCTION FASTENERS. REF FIG 3 OF AVO10763 REV C. 737 NTM PART 6-51-00-00 PROCEDURE 23 WITH NO CRACK INDICATIONS COUNTERSINK HOLE HFEC INSPECT NS FOR REMOVED FASTENERS WITH NO NOTED. REF AVO10763 REV C STEP A.1. RELEVANT INDICATIONS. REF 737 NTM P6-53-00-00 PROC 3 AND 737NTM P6-51-00-00 PROC 16. PERFORMED ADDITIONAL TRIM OUT (2.4" X 3" IN.) OF ORIGINAL HFEC INSPECTION EDGE OF TRIM OUT REQURIED REF AVO10763 REV.C HFEC COUNTERSINK AND HOLE PROBE INSPECTION REQUIRED FOR ALL INSTALLATION OF REMOVED WASTE TANK SEE LOG# 4593723. PERFORMED 0.040 INSURANCE CUT AROUND TRIM OUT SECTION REF DAMAGED REMOVE REF FIG. 3 OF AVO10763 REV. C AND REMOVED ALL PART A, 1(A). PRODUCTION FASTENER REMOVED LOCATION REF AVO10763 REV. C PART A. AVO10763 REV. D, PART A.1. PRODUCTION FASTENERS COMMONS TO REPAIR DOUBLER/TRIPLER AND 2 &AMP
